Allergan (Costa Rica) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "they had chronic pain and tightness everywhere".Patient then reported "i have a tear/leak" and "recall".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.